# SDR USAA20101202SB198

- Difficulty date: November 28, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - WHILE REPLACING DISLODGED BULKHEAD EMERGENCY EXIT LIGHT AT EXIT ROW 15, RIGHT SIDE, MAINTENANCE FOUND NO POWER TO THE LIGHT ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED THE FUSE IN EMERGENCY EXIT LIGHT POWER SUPPLY BASE.  OPERATIONAL CHECK GOOD.
